# SDR SIMA20160225002

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 36,491 hours, 32,275 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUE FLAPS FAIL ON EICAS, DECLARED AN EMERGENCY.  R & R RT FLAP VELOCITY SENSOR IAW MM 27-51-12.  OPERATIONS CHECKED GOOD.  IAW NRWC-655-02425 & NRWC-655-0246.
